# SDR FDEA201810103350

- Difficulty date: October 10, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRACK UPPER SURFACE INBOARD AND OUTBOARD FLANGES BS 900 TO BS 1080 AT RBL 45.5 NUMEROUS LOCATIONS. CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A DETAIL III REV 125, NOMINAL THICKNESS OF UPPER CHORD = 0.090" MAX ALLOWABLE BLEND = 10% 0.009" ACTUAL MAX BLEND = 0.076". FLOORBEAM UPPER CHORD REPLACED IAW DWG 111N5201, 143N5470, 144N8017 AND SRM 51-40-02 REV 125 BS 900 T0 BS 1080 RBL 45.5.
